Published in

European Mathematical Society, Rendiconti Lincei - Matematica e Applicazioni, 1(31), p. 211-223, 2020

DOI: 10.4171/rlm/886

Links

Tools

Export citation

Search in Google Scholar

A variational proof of Nash's inequality

Journal article published in 2018 by Emeric Bouin, Jean Dolbeault ORCID, Christian Schmeiser
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Question mark in circle
Published version: policy unknown
Data provided by SHERPA/RoMEO